# SDR CHQA20130426147

- Difficulty date: April 26, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,034 hours, 25,560 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,475 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525404003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE BRACKET BETWEEN FRAME 64 AND FRAME 65 AT STRINGER 5L.  THE BRACKET WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02, 51-30-01, AND 53-31-02.
